MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN SULFUR HEXAFLUORIDE (SF6) GAS; INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN SULFUR HEXAFLUORIDE (SF6) GAS; INTRAOCULAR GAS
Catalog Number 8065797002
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that during calibration, an ophthalmic gas did not come out when connected to the valve.Procedure details and patient impact have not been provided.Additional information has been requested, none has been received till date.
 
Additional Manufacturer Narrative
Corrected information is provided in section d.4.Additional information is provided in sections h.6 and h.11.The suspect product could not be determined based on the reported event.Therefore, this complaint will include investigation for the gas tank and involved regulator.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.No photo(s) and/or video(s) was provided for evaluation by the reporter and a sample of the gas tank and regulator were not received at the investigation site for evaluation.Testing could not be performed.Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A check of the batch production record for gas tank lot showed no unusual manufacturing issues.A non-conformance based review of the gas tank lot number was performed and a potential contributing factor to the reported complaint was identified.The regulator part number and lot numbers weren¿t provided and could not be determined at this time.However, all device history records are reviewed prior to product release to ensure the product was manufactured in compliance with the device master record and meets release criteria.A check of the batch production record could not be performed because no lot number for the regulator was reported.A non-conformance based review of the regulator lot number could not be performed because no lot number was reported.A review for complaints reported against gas tank lot was performed.No similar complaints were reported for the product lot under investigation.A review for complaints reported against the regulator lot number cannot be performed as the lot number is unknown.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN SULFUR HEXAFLUORIDE (SF6) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20329755
Report Number2518435-2024-00022
Device Sequence Number20802852
Product Code LPO
UDI-Device Identifier00380657970025
UDI-Public(01)00380657970025(17)250331(11)230501(10)309403(21)NA
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number8065797002
Device Lot Number309403
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date09/29/2024
Supplement Report FDA Received Date01/28/2025
Date Device Manufactured05/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown